Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
arsenal1

red bumps on face

Recommended Posts

whats up guys? ok so im about 50 days in my accutane course and about a week ago i started to get these like red bumps/ blisters on my face which would evertually crust up. They're really weird, like they dont hurt or anything, they just itch a little, and they crust up and vanish within a couple days. i kind of think its heat rash but im not too sure. have any of you guys gotten this before or know anything about this?

Share this post


Link to post
Share on other sites

It could be irritation from dryness. Use moisturizer; and if you're already moisturizing, use more, more often. Make sure you're not taking excessively hot showers as that can increase irritation and dryness, use warm water or even cool water. (Feels great, too!)

A sensitive skin cleanser is a great idea while on Accutane.

At night a soothing thing to use is plain old petroleum jelly. A thin film massaged gently in will help soothe and heal the skin.

If the itchy bumps continue even with the above suggestions, I'd recommend contacting your derm. You probably should do so anyway, just in case.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×